Avicou, C, Chalendar, I and Partington, JR (2015) A class of quasicontractive semigroups acting on Hardy and Dirichlet space. Journal of Evolution Equations, 15 (3). 647 - 665. ISSN 1424-3199
Abstract
This paper provides a complete characterization of quasicontractive C0-semigroups on Hardy and Dirichlet space with a prescribed generator of the form Af = Gf ′. We show that such semigroups are semigroups of composition operators, and we give simple sufficient and necessary condition on G. Our techniques are based on ideas from semigroup theory, such as the use of numerical ranges.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 Springer Basel. This is an author produced version of a paper published in Journal of Evolution Equations. The final publication is available at Springer via http://dx.doi.org/10.1007/s00028-015-0276-4 |
Keywords: | Strongly continuous semigroup; Hardy space; Dirichlet space; Quasicontractive semigroup; Composition operators |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 02 Sep 2015 10:40 |
Last Modified: | 27 Oct 2016 01:40 |
Published Version: | http://dx.doi.org/10.1007/s00028-015-0276-4 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00028-015-0276-4 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:85250 |